# SDR 05FDEA03088

- Difficulty date: September 24, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 40,661 hours, 18,390 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E HAS DENT ABOVE NR 3 FLAP TRACK.  REMOVED DAMAGE, FABED REPAIR PARTS, TREATED AND PRIMED, INSTALLED REPAIR PARTS IAW SRM 57-53-12, 51-21-10, AND 51-40-2.
